Wednesday, April 3, 2013

Hair Affair: II

Sunday night, I stopped taking Abilify* (an anti-psychotic) and Ambien (a narcoleptic). My scalp's sebaceous glands were working overtime and the skin on my earlobes, of all places, started cracking and bleeding(!!) The medications surely must have initiated these mild dermatological annoyances. I'm an empiricist: I took new meds for a couple weeks then once I stopped, *voila* my skin cleared up.

Salads over pastas shall prevail! I can shed those four pounds gained with dedication to my two-tiered fitness plan consisting of a) lifting larger mugs of steaming fresh coffee and b) working out harder in the kitchen by baking chocolate chip cookies.

Have you ever felt the oppressive weight of serious responsibility? This major life-altering decision will change the entire course of human society as we know it: Picking a hair color for my next dye job!!

1. The Mature Sophisticated look of Dark Ash Brown:
Will it make me look more elegant or just depressed?

2. The L'Artiste féminine look of Intense Dark Red:
Will it make me look creative or flighty?

3. The Crazy Cat-Lady look of Red Velvet:
'More Clown than Crazy'

*Crazymeds is the very best consumer site on psychiatric medications I have found.

1 comment:

  1. Love your blog and the fact that you talk about your mental illness. Makes me less ashamed of mine. Thanks.